# SDR USAAD99049

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: V1211
- Condition: Out Of Position
- Location: Rt Air Cond Sys
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL-PIT - FLT 1558 - AFTER TAKEOFF THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  AFTER LANDING THE CAPTAIN TALKED FURTHER WITH THE FLIGHT ATTENDANTS AND FOUND THEY WERE NOT SURE IF THERE WAS SMOKE OR WATER VAPOR.  MAINTENANCE FOUND THE RIGHT AIR CONDITIONING WATER SEPARATOR BAG DISPLACED ALLOWING HEAVY WATER VAPOR TO BE DISTRIBUTED IN THE CABIN.  THE WATER SEPARATOR BAG WAS REPLACED.  (M)
